# SDR DL76L000958

- Difficulty date: May 15, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 13,403 hours, 2,068 cycles
- System (JASC): 3430 · Landing and Taxi Aids
- Part: Receiver
- Condition: Damaged
- Location: Ils
- Component: Ils Receiver, 8220282102
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FAINT SMELL OF ELECTRICAL SHORT IN COCKPIT.  NO C/BS POPPED OR OTHER PROBLEMS EXCEPT ''NO LAND 3'' ON AUTOLAND STATUS.  NO SMOKE.  CHECKED COCKPIT AND E&E COMPARTMENT BUT NO SIGN OF PROBLEMS.  NO LAND 3 MCDP FAULT L ILS RCVR. CODES 110150 120170.  ILS HAS ELEC ODOR.  REMOVED AND INSTALLED L ILS RCVR PER MM.  ALL CHECKS NORMAL.
